I have been taking 5mg at night for 12 days. wake up at 3-4 o'clock in the morning & can't get back to sleep. I feel weird and out of it , my hands jerk, blurred vision, sometimes headache. Has anyone else had this problem and does it go away? Thank you.
I have been on Lexapro since it came on the market, around 10 years ago I guess, and it changed my life. Depression gone, anxiety mostly gone, panic attacks gone. I take 20mgs first thing in the morning. Years ago I started on 5 mgs, breaking the 10mg in half, but over time, and life circumstance, I have gone to the higher dose, from 5 to 10 and now 20mgs for the last 3 years. It's been a hugh blessing for me but I know others that have not had the same success so went on to try another. Everyone is different, so ask the doc what he/she thinks. Btw, I too had numerous side effects, headaches, dry mouth, tight jaw, some sleepiness included, but after 2-3 weeks they were gone and I felt like a new person. Before Lexapro I truly thought I would never feel good again, so for me, I thank God for what I consider a miracle drug.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Jun 2012 • 3 answers
Updated 12 Dec 2013 • 2 answers
Updated 29 Aug 2016 • 1 answer
Updated 18 Aug 2018 • 2 answers
Updated 14 Oct 2018 • 2 answers